# SDR ASAA9610092

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 3350 · Emergency Lighting
- Part: Transmitter
- Part number: 883200312
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING RECONFIGURATION, THE FORWARD EMERGENCY EXIT TRACKLIGHT TRANSMITTER WAS FOUND TO BE INOPERATIVE.  REMOVED AND REPLACEDTRANSMITTER AND BATTERY AND LIGHTS CHECKED NORMAL.(M)
